# SDR DALA2023121810349

- Difficulty date: December 16, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N833DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31944
- Aircraft time: 27,352 hours, 10,752 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG0112936) AFT CARGO BAY DOOR THRESH HOLD WEB IS DAMAGED IS SVERAL AREAS BETWEEN STA 787-847, RBL 30, WL 156. REMOVED DAMAGED THRESHOLD WEB AND REPLACED PER B737-900 SRM 51-40-02-0G AND BOEING DWG# 146A8340 REV-A.
